# SDR SWAA2022020233016

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767; RBL23; FRAME TO INTERCOSTAL CLIP GUSSET; CORROSION; MRK'D. / REMOVED CORROSION IAW B737-800 SRM 51-40-02-0G-0. VERIFIED MATERIAL LOSS AS GREATER THAN 50%; FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1; FIG 103; D. REMOVED AND REPLACED GUSSET P/N 146A8125-39 A-TAG A48257 IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV - A48257 AAR TOOL # 36644 DUE 09-26-18
